# SDR SIMA20170815007

- Difficulty date: August 15, 2017
- Submitted: October 6, 2017
- Operation: Air carrier
- Aircraft: N819AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145566
- Aircraft time: 35,342 hours, 31,077 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER BEAM RT FWD TO AFT GALLEY DIGITAL SPLICE ANGLE CRACKED.  REMOVED AND REPLACED THE SPLICE ANGLE IAW SRM 51-40-02.
